# SDR UIEA2020010630013

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,631 hours, 21,048 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 204104440402
- Part serial: 4679
- Condition: Failed
- Location: Wx Radar Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT WEATHER RADAR FAILED.LT SYSTEM FAILE, RT SYSTEM TESTED GOOD. REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-05. OPS CHECKED GOOD. NO DEFECTS NOTED.
